Duke Mathematical Journal

Semistable degenerations of Enriques’ and hyperelliptic surfaces

David R. Morrison

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 48, Number 1 (1981), 197-249.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077314492

Mathematical Reviews number (MathSciNet)
MR610184

Zentralblatt MATH identifier
0476.14015

Digital Object Identifier
doi:10.1215/S0012-7094-81-04813-4

Subjects
Primary: 14J15: Moduli, classification: analytic theory; relations with modular forms [See also 32G13]
Secondary: 14E30: Minimal model program (Mori theory, extremal rays)

Citation

Morrison, David R. Semistable degenerations of Enriques’ and hyperelliptic surfaces. Duke Math. J. 48 (1981), no. 1, 197--249. doi:10.1215/S0012-7094-81-04813-4. http://projecteuclid.org/euclid.dmj/1077314492.


Export citation

References

  • [B] A. Borel, Some metric properties of arithmetic quotients of symmetric spaces and an extension theorem, J. Differential Geometry 6 (1972), 543–560.
  • [C] C. H. Clemens, Degeneration of Kähler manifolds, Duke Math. J. 44 (1977), no. 2, 215–290.
  • [GH] P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978.
  • [GS] P. Griffiths and W. Schmid, Recent developments in Hodge theory: a discussion of techniques and results, Discrete subgroups of Lie groups and applicatons to moduli (Internat. Colloq., Bombay, 1973), Oxford Univ. Press, Bombay, 1975, pp. 31–127.
  • [Ha] R. Hartshorne, Algebraic geometry, Springer-Verlag, New York, 1977.
  • [H]1 E. Horikawa, On the periods of Enriques surfaces. I, Math. Ann. 234 (1978), no. 1, 73–88.
  • [H]2 E. Horikawa, On the periods of Enriques surfaces. II, Math. Ann. 235 (1978), no. 3, 217–246.
  • [Ke] G. Kempf, Finn Faye Knudsen, D. Mumford, and B. Saint-Donat, Toroidal embeddings. I, Springer-Verlag, Berlin, 1973.
  • [K] V. S. Kulikov, Degenerations of $K3$ surfaces and Enriques' surfaces, Math. USSR Izvestija 11 (1977), 957–989.
  • [M] D. R. Morrison, Semistable degenerations of Enriques' and hyperelliptic surfaces, Thesis, Harvard University, 1980.
  • [Na] S. Nakano, On the inverse of monoidal transformation, Publ. Res. Inst. Math. Sci. 6 (1970/71), 483–502.
  • [Ni] V. V. Nikulin, Finite groups of automorphisms of Kählerian surfaces of type $K3$, Uspehi Mat. Nauk 31 (1976), no. 2(188), 223–224.
  • [P] U. Persson, On degenerations of algebraic surfaces, Mem. Amer. Math. Soc. 11 (1977), no. 189, xv+144.
  • [PP] U. Persson and H. Pinkham, Degeneration of surfaces with trivial canonical bundle, Ann. of Math. (2) 113 (1981), no. 1, 45–66.
  • [R] S. S. Roan, Degeneration of $K3$ and abelian surfaces, Thesis, Brandeis University, 1974.
  • [U]1 K. Ueno, On fibre spaces of normally polarized abelian varieties of dimension $2$. I. Singular fibres of the first kind, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 18 (1971), 37–95.
  • [U]2 K. Ueno, On fibre spaces of normally polarized abelian varieties of dimension $2$. II. Singular fibres of the first kind, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 19 (1972), 163–199.